# SDR CA140203004

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AB139
- Engine: Pwc PT6C67C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW OBSERVED RT ENGINE OIL PRESSURE INDICATOR DECREASE. THE ENGINE WAS IMMEDIATELY SHUTDOWN.  CAPTAIN OBSERVED AN OIL LEAKAGE THROUGH FMM SEAL LEAK DRAIN.  THE SEAL WAS REPLACED AND THE ACFT RETURN TO SERVICE. NO OTHER LEAKS WERE REPORTED.
